# SDR HALA20240417099

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 9,797 hours, 2,193 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Shorted
- Location: Nr 2 Fire Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 FIRE LOOP A FAULT. REMOVED AND REPLACED ENG 2 FIRE LOOP A, WNVRN12 (4181KS) PER WDM 71-51-75. PENDING OPS CHECK. OPS CHECK FAILED. FOUND WIRE HARNESS LOOP A ( 31WD2 & 32WD2) SHORTING TO GND. REMOVED & REPLACED 31WD2 & 32WD2 PER AMM 26-12-36. OPERATION CHECK OK PER AMM 26-12-00.
